Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The module of indecomposables for finite $ H$-spaces


Author: Richard Kane
Journal: Trans. Amer. Math. Soc. 222 (1976), 303-318
MSC: Primary 55D45; Secondary 57F05
MathSciNet review: 0423341
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The module of indecomposables obtained from the $ \bmod p$ cohomology of a finite H-space is studied for p odd. General structure theorems are obtained, first, regarding the possible even dimensions in which this module can be nonzero and, secondly, regarding how the Steenrod algebra acts on the module.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55D45, 57F05

Retrieve articles in all journals with MSC: 55D45, 57F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1976-0423341-1
PII: S 0002-9947(1976)0423341-1
Keywords: H-space, $ \bmod\;p$ finite, Hopf algebra, indecomposable, primitive, Steenrod algebra, secondary operation
Article copyright: © Copyright 1976 American Mathematical Society